MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch lost connection with the wireless base station.The system was not in clinical use.No harm to the patient or user was reported.Philips has started an investigation regarding the reported issue.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) examined the system onsite and confirmed that the wireless footswitch does not connect.Upon functional analysis, it was identified that the wi-fi indicator was off, and the battery indicator was in green.To resolve the issue, fse replaced the wireless footswitch and the base station.The defective parts were returned to philips for failure analysis, and the cause of the failure of the wireless base station could not be conclusively determined, and failure analysis of the wireless footswitch showed all four anti-slip rubbers were gone.This event is not associated with any of the existing medical device correction.After replacement, the system was returned to good working condition.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
The event should not have been reported to fda.The event occurred after implementation of the correction 3003768277-2021/11/22-010-c, and thus the malfunction with the wireless footswitch would not cause or contribute to a serious injury because the system was equipped with a backup wired footswitch.Specifically, philips installed new firmware, confirmed that a back-up wired footswitch was installed with the system, inspected the wireless foot switch, and provided an updated instructions for use of the system detailing the appropriate instructions on charging and handling the wireless footswitch.Moreover, there was no report of harm as the wireless footswitch issue occurred outside of clinical use.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19335091
Report Number3003768277-2024-02837
Device Sequence Number3009729
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer09/16/2024
09/24/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date10/04/2024
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-2021/11/22-01
Patient Sequence Number1
Patient SexUnknown